# SDR AALA202407155274

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 85,392 hours, 35,161 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgciu
- Part number: 664700500A4D
- Part serial: 2548
- Condition: Faulted
- Location: Mlg
- Part time: 65,428 hours, 27,722 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH INTO DFW DUE TO THE FLIGHT CREW REPORTED RECIEIVEING AN LGCIU #2 FAULT ECAM MESSAGE. THE FLIGHT CREW PERFORMED A GO AROUND AND ACCOMPLISHED THE CHECKLIST PROCEDURES AND NOTED THERE WAS NO COMPUTER RESET AVAILABLE IN THE AIR. THE FLIGHT CREW REPORTED THAT UPON LANDING GEAR EXTENSION THEY HAD 3 GREEN LIGHT AND THE AIRCRAFT LANDED SAFELY AT DFW WHERE IT TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND FAULT CODE 32-31-71 FOR LANDING GEAR CONTROL INTERFACE UNIT (LGCIU) #2 AND REPLACED IT PER AMM 33-31-71. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
